# SDR IXXA20170123003

- Difficulty date: September 21, 2016
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. SHEAR CLIP IS CORRODED AT STRINGER 37L AND STATION 698. BLENDED SHEAR TIE AND FOUND TO BE OUT OF LIMITS IN ACCORDANCE WITH SRM 53-00-07 FIGURE 101. FABRICATED NEW SHEAR TIE IN ACCORDANCE WITH DRAWING 141T1200. 7075-0 .050" PO# 0074510. HEAT TREAT IN ACCORDANCE WITH S602 REVISION AF 25AVL-2001, 5946 REVISION AF 25 JULY 2001 PSD E-409 JULY 2012. ALODINE PRIME TOPCOAT IN ACCORDANCE WITH SRM 51-21-00. INSTALLED IN ACCORDANCE WITH SRM 51-40-02 PARAGRAPH 7.
